Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2012, 3:16 PM EDT for 4 counties in New Jersey. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2012, 3:16 PM EDT (19:16 UTC)
- Expired
- Jun 22, 2012, 4:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 25 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
648
WWUS81 KPHI 221916
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT FRI JUN 22 2012
NJZ018>020-022-027-222015-
ATLANTIC NJ-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
316 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND OCEAN COUNTIES...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS EASTERN BURLINGTON...OCEAN AND EASTERN
ATLANTIC COUNTIES. THE SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THROUGH 415 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 3972 7416 3954 7434 3954 7441 3949 7440
3932 7461 3929 7471 3932 7486 3942 7485
3952 7498 3961 7488 3969 7493 3978 7508
3996 7513 4018 7471 4008 7455 4017 7441
4017 7426 4011 7423 4013 7410 4013 7409
$$
FORECASTER:POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 12:43 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 22, 12:43 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 PM EDT FRI JUN 22 2012
.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE REGION LATER TODAY FOLLOWED
BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT
WILL MOVE CLOSE TO THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING.
THE FRONT SHOULD MOVE THROUGH ON MONDAY WHILE HIGH PRESSURE TRIES TO
REGAIN CONTROL ON TUESDAY THROUGH THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
***FIRST HEAT WAVE OF THE SEASON IN PROGRESS MUCH OF THE I95
CORRIDOR SOUTHEASTWARD TO WITHIN A MILE OR SO OF THE COAST WHERE
SEABREEZES ARE AGAIN OCCURRING***
HAIL...RECEIVING MANY REPORTS OF HAIL CENTRAL NJ COAST.
PHL HAS ALREADY REACHED 92F AT 1122AM. THATS 3 CONSECUTIVE DAYS OF
90 PLUS.
GED HAS EQUALED ITS RECORD FOR THE DATE.
NO SIGNIFICANT CHANGES TO THE MID SHIFT FCST FOR TODAY.
CELLS ALONG THE COASTS AT NOON SEEM TO BE SEA BREEZE RELATED.
SAME PHILOSOPHY AS EARLIER... HIGH PWAT OF 1.9 INCHES ALONG AND E
OF THE I95 CORRIDOR...TT GROWING TO 48-51 WITH MARGINAL SHEAR SHOULD
LEAD TO SLOW EWD MOVING BUT SEWD DEVELOPING STRONG TSTMS THIS AFTN.
USING 00Z/22 NMM/ARW COMPARISON WITH 00Z/22 SPC WRF TO GUIDE THE
FCST. EXPECTING HEAVIEST TSTMS FROM NE MD THRU S NJ WHERE BETTER
INSTABILITY...CLOSER TO DIFFLUENT THICKNESS. STORM OUTFLOW GUSTS
SHOULD BE NW 30-45 KTS EXCEPT IF ANY SVR STORMS.
12Z ABERDEEN MD SOUNDING OFFERS FULL SUN 96 TODAY WITH A KI OF 37
AND TT 48 ALREADY. UPTON SOUNDING HAS 97 FULL SUN AND SLIGHTLY
MORE STABLE /EAST/ AND THE IAD SOUNDING IS MOST UNSTABLE WITH A TT
TO START OF 52 WITH A KI 39 AND 94F FULL SUN.
THE CONCERN...BOTH IAD/APG SOUNDINGS WITH 93/69 HAVE SOME CIN...50
TO 85J. ONCE APG GETS GOING....EL 43K AND LOOKS LIKE TROP NEAR
47K. VIL NR 57 MIGHT BE A GOOD STARTING POINT FOR VIL BASED SVR
/BARRING ANY ROTATION/
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE CONVECTIVE POTENTIAL WILL CONTINUE THROUGH ABOUT 0300 UTC...AS
THE MARGINAL SHEAR MAXES OUT IN PROXIMITY TO THE CONVECTION. THE
SLOWLY MOVING COLD FRONT WILL ACT AS A FOCUS FOR CONVECTION MOST OF
THE NIGHT...BUT THE STRONG WIND GUSTS SHOULD BE LIMITED TO THE
EVENING HOURS.
WITH THE TRUE AIRMASS CHANGE STILL RUNNING BEHIND THE FRONT...LOWS
WERE BASED ON A COMBINATION OF THE WARMER GFS MOS NUMBERS AND THE
PREVIOUS FORECAST.
SEEMS AS THOUGH THE MET AND MAV MOS HAVE SWITCHED PLACES WHEN IT
COMES TO SATURDAYS HIGH. THE MET HAS BEEN RUNNING WARMER THAN THE
MAV UP UNTIL THE LAST NIGHTS GUIDANCE. BOTH SHOW UPPER-80S FOR
PHILADELPHIA SATURDAY WHICH MAKES SENSE SINCE THE COLD FRONT SHOULD
BE TO OUR SOUTHEAST BY SATURDAY AFTERNOON. DECIDED TO LEAN MORE
TOWARDS THE COOLER METMOS GUIDANCE SINCE THE NORTHWEST FLOW WOULD
INDICATE SLIGHTLY COOLER TEMPERATURES THAN WHAT THE MAVMOS IS
ADVERTISING. AREAS CLOSER TO THE COAST COULD BE EVEN COOLER STILL IF
THE LINGERING SHOWERS PERSIST AND CLOUD COVER IS SUFFICIENT.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT
AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES
WILL MAINLY BE IN THE UPPER-50S TO LOW-60S WITH DEWPOINTS IN THE
LOW- 50S. HIGH SLIDES TO THE EAST ON SUNDAY AS ANOTHER, MORE
REINFORCING SHOT OF COLDER AIR, FUNNELS IN BEHIND A COLD FRONT
PROGGED TO SWEEP THROUGH SOMETIME LATE SUNDAY NIGHT AND MONDAY
MORNING...TIMING IS STILL IN QUESTION. THE FRONT COULD TOUCH OFF
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON MONDAY BEFORE MOVING
OFFSHORE LATER IN THE DAY.
MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST
COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL
KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE
SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM
TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN.
WE HAVE CHANCES OF SHOWERS EACH DAY WITH A COLD POOL ALOFT. THIS
WILL ALSO KEEP TEMPERATURES BELOW NORMAL FOR THE PERIOD.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS AFTERNOON...VFR MID LVL SCT-BKN CLOUD AOA 7000 FT. LOWER CIGS
NEAR 5000 FT DEVELOP THIS AFTN AS ISOLATED HEAVY SHOWERS MAY FORM
VCNTY CAPE MAY TO GED AND THEN MORE ROBUST TSTMS DEVELOPING NEAR
THE I95 CORRIDOR INCLUDING PHL BETWEEN 18-21Z. CONDS IN TSTMS BRIEFLY
IFR WITH NW WIND G 30-35 KTS AND TORRENTS OF RAIN. WIND OUTSIDE
THE TSTM ENVIRONMENT GENERALLY W LESS THAN 10 KTS...TENDING SW
THIS AFTN.
TONIGHT...STRONGEST TSTMS HAVE OCCURRED PRIOR TO 00Z AND SO SHOULD
BE VFR CIGS IN SCT SHOWERS WITH POSSIBLE ISO TSTM MVFR CONDS?
LIGHT WIND TREND NW.
SATURDAY...VFR. ANY REMAINING CIGS NEAR 5000 FT IN THE MORNING ALONG
THE COAST INCLUDING KACY CLEAR OUT BY 15Z. NW WIND G UNDER 15 KTS.
OUTLOOK...
SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY
THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP.
MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST
TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE.
TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH.
&&
.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS
THROUGH SATURDAY.
WINDS HAVE DROPPED BELOW 10 KNOTS ACROSS ALL WATERS EARLY THIS
MORNING. THE PRESSURE GRADIENT REMAINS FAIRLY WEAK THROUGH THE
MIDDAY HOURS...AND IT APPEARS AS THOUGH WINDS SHOULD REMAIN 10 KNOTS
OR LESS INTO THE AFTERNOON. AFTER THIS...AS A COLD FRONT
APPROACHES...THE GRADIENT SHOULD TIGHTEN A BIT...BUT EVEN THEN WINDS
SHOULD NOT TOP 15 KNOTS ACROSS THE WATERS. THE DIURNAL WIND MAXIMUM
SHOULD REMAIN BELOW 20 KNOTS IN GUSTS LATE THIS AFTERNOON AND EARLY
THIS EVENING.
AS THE FRONT CROSSES THE REGION TONIGHT...THE SOUTHWEST GRADIENT IS
REPLACED BY A NORTHWEST FLOW...WHICH BECOMES NORTH BEHIND THE FRONT
LATE. 925 MB WINDS JUMP TO 20 KNOTS...BUT IT IS UNCLEAR JUST HOW
MUCH OF THIS MIXES DOWN WITH THE SLOWLY TIGHTENING GRADIENT. AT THIS
POINT...WINDS ARE EXPECTED TO REMAIN BELOW 15 KNOTS IN THE NORTHERLY
FLOW LATE TONIGHT.
COLD FRONT WILL CONTINUE TO PUSH OFFSHORE ON SATURDAY WITH LIGHT WIND.
OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH MUCH OF THE FORECAST
PERIOD. WEAK HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER
COLD FRONT WILL MOVE THROUGH LATE ON SUNDAY NIGH SPILLING INTO
MONDAY MORNING. HIGH PRESSURE THEN TRIES TO REGAIN CONTROL OF THE
REGION AS SEAS BEGIN TO CLIMB A BIT BY TUESDAY AS THE PRESSURE
GRADIENT STRENGTHENS. SHOWERS WILL PERSIST FROM MONDAY ONWARD AS
AN UPPER LEVEL LOW KEEPS CLOSE TO THE REGION.
&&
.HYDROLOGY...
NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS
TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4
INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC.
MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK
DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD.
AM ALSO USING THE 00Z/22 SPC WRF WHICH IS MORE CONSERVATIVE THAN THE
NCEP MODELS SPEWING SO MUCH PRE 18Z QPF. THERE WAS A SMATTER OF
.01 TO .02 EARLY THIS MORNING IN NE PA AND NW NJ.
PRECIPITABLE WATER VALUES APPROACHING 2 INCHES (ACROSS SOUTHEAST
AREAS) RAISES THE SPECTER FOR HEAVY RAIN WITH THE CONVECTION THIS
AFTERNOON AND THIS EVENING. THE STORM MOTION VECTORS SUGGEST THAT
CELLS SHOULD MOVE TODAY...LOWERING THE THREAT FOR FLASH FLOODING
FROM SLOW MOVING THUNDERSTORMS. THE GREATEST THREAT FOR FLASH
FLOODING LOOKS TO BE FROM TRAINING STORMS...IN AREAS WITH RELATIVELY
LOW FLASH FLOOD GUIDANCE NUMBERS.
FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3
INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW
JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL
MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY...
WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE
CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING
THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD
WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN
THE FORECAST.
&&
.RIP CURRENTS...
AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE
TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS.
DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE
LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY.
THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F
DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE
WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR
A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE
COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER
SEAWARD.
IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY
UNTIL THE PATTERN CHANGES.
&&
.CLIMATE...
BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT
YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES
INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST
COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER
OCCURRENCES, INCLUDING YESTERDAY.
JUNE 22 POR 90+
PHL 100 - 1988 1872 5
ACY 100 - 1988 1874 4
ILG 98 - 1988 1894 6
ABE 95 - 1941 1922 5
TTN 99 - 1988 1865 6
RDG 96 - 1921 1869 7
GED 95 - 2010 1948 6
MPO 90 - 1908 1901 0
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ010-012-013-
016-020>023-027.
EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...DRAG 1242P
SHORT TERM...DRAG/HAYES
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HAYES/HEAVENER
HYDROLOGY...
RIP CURRENTS...
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jun 22, 2:30 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 230 PM EDT FRI JUN 22 2012 NJZ001-007>009-014-026-PAZ054-055-060>062-231830- SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH-COASTAL OCEAN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ010-012-013-020-027-231830- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 230 PM EDT FRI JUN 22 2012 ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-231830- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017-231830- NEW CASTLE-GLOUCESTER- 230 PM EDT FRI JUN 22 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-231830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 230 PM EDT FRI JUN 22 2012 ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-018-019-PAZ067>071-231830- MERCER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 230 PM EDT FRI JUN 22 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-231830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-231830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 22, 2:12 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
212 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL BARNEGAT 39.75N 74.22W
06/22/2012 E1.25 INCH OCEAN NJ PUBLIC
1231 PM TSTM WND DMG BARNEGAT 39.75N 74.22W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN BARNEGAT
1233 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E0.88 INCH OCEAN NJ PUBLIC
1243 PM HAIL WEST CREEK 39.63N 74.31W
06/22/2012 E1.00 INCH OCEAN NJ PUBLIC
1246 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E1.75 INCH OCEAN NJ PUBLIC
1247 PM HAIL STAFFORD TWP 39.72N 74.29W
06/22/2012 M0.75 INCH OCEAN NJ PUBLIC
REPORTS OF CAR DENTS AND SHREDDED LEAVES DUE TO HAIL
1255 PM MARINE TSTM WIND BARNEGAT BEACH 39.78N 74.19W
06/22/2012 M45 MPH OCEAN NJ MESONET
0106 PM TSTM WND DMG STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN STAFFORD TWP
0108 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
06/22/2012 M47 MPH OCEAN NJ MESONET
0130 PM FLASH FLOOD MANAHAWKIN 39.70N 74.25W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN MANAHAWKIN. SEVERAL CARS STUCK
IN WATER WITH WATER NEARLY TO WINDOWS WITH OCCUPANTS
INSIDE.
0130 PM FLASH FLOOD STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN STAFFORD TWP. RT 72 REDUCED TO
ONE LANE DUE TO FLOODING.
&&
EVENT NUMBER PHI1200167 PHI1200172 PHI1200168 PHI1200170 PHI1200171
PHI1200169 PHI1200174 PHI1200173 PHI1200175 PHI1200176 PHI1200177
ROBERTSONSpecial weather statement, Jun 22, 2:34 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
234 PM EDT FRI JUN 22 2012
NJZ022-025-026-221930-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
234 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND OCEAN COUNTIES...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF ATLANTIC CITY...MOVING
SOUTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR BRIGANTINE AROUND
245 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3951 7427 3950 7430 3945 7430 3938 7440
3935 7441 3932 7449 3935 7463 3955 7441
3951 7440 3949 7438 3950 7436 3952 7436
3955 7433 3954 7425
NIERENBERGSpecial weather statement, Jun 22, 2:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT FRI JUN 22 2012
NJZ020-022-025>027-221945-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
242 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS ACROSS BURLINGTON AND OCEAN COUNTIES...MOVING
EAST AT 10 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3980 7407 3969 7413 3955 7423 3950 7429
3945 7430 3935 7441 3932 7449 3938 7459
3984 7478 3985 7476 3986 7477 3992 7452
3999 7410 3996 7410 3999 7409 4000 7405
NIERENBERGSpecial weather statement, Jun 22, 2:46 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EDT FRI JUN 22 2012
NJZ012>014-221945-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
246 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF SANDY HOOK...MOVING NORTHEAST AT
10 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4035 7397 4025 7424 4044 7432 4048 7426
4045 7420 4047 7418 4046 7416 4046 7412
4043 7406 4042 7401 4048 7402 4048 7400
4044 7397
NIERENBERGSpecial weather statement, Jun 22, 3:15 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT FRI JUN 22 2012
DEZ003-004-222015-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
315 PM EDT FRI JUN 22 2012
... STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GEORGETOWN...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR LONG NECK...DEWEY BEACH AROUND
330 PM AND CAPE HENLOPEN STATE PARK AROUND 345 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3880 7542 3882 7519 3879 7515 3879 7511
3881 7510 3880 7508 3867 7505 3862 7505
3861 7504 3845 7504 3844 7505 3845 7535
NIERENBERGSpecial weather statement, Jun 22, 3:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT FRI JUN 22 2012
NJZ018>020-022-027-222015-
ATLANTIC NJ-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
316 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND OCEAN COUNTIES...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS EASTERN BURLINGTON...OCEAN AND EASTERN
ATLANTIC COUNTIES. THE SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THROUGH 415 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 3972 7416 3954 7434 3954 7441 3949 7440
3932 7461 3929 7471 3932 7486 3942 7485
3952 7498 3961 7488 3969 7493 3978 7508
3996 7513 4018 7471 4008 7455 4017 7441
4017 7426 4011 7423 4013 7410 4013 7409
FORECASTER:POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:12 AM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Jun 22, 11:57 AM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 22, 12:15 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jun 22, 12:18 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 42 min |
| Jun 22, 12:21 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 12:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 22, 12:44 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 22, 12:53 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 52 min |
| Jun 22, 12:59 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 61 min |
| Jun 22, 1:10 PM EDT | Flash Flood Warning | PHI | Ocean | 6 hr |
| Jun 22, 1:37 PM EDT | Special Weather Statement | PHI | Burlington | 83 min |
| Jun 22, 1:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 22, 1:46 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 59 min |
| Jun 22, 1:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 73 min |
| Jun 22, 2:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 22, 2:31 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Monmouth, Ocean | 119 min |
| Jun 22, 2:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jun 22, 2:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 22, 2:42 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 63 min |
| Jun 22, 2:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 22, 2:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 22, 3:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 22, 3:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 22, 3:43 PM EDT | Areal Flood Advisory | PHI | Atlantic | 2 hr |
| Jun 22, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 65 min |
| Jun 22, 4:00 PM EDT | Flash Flood Warning | PHI | Burlington | 43 min |
| Jun 22, 4:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 66 min |
| Jun 22, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 44 min |
| Jun 22, 4:15 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 60 min |
| Jun 22, 4:26 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 22, 4:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Ocean | 2 hr |
| Jun 22, 4:49 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 45 min |
| Jun 22, 5:05 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 55 min |
| Jun 22, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 59 min |
| Jun 22, 5:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 22, 5:45 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Morris, Somerset | 42 min |
| Jun 22, 5:48 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jun 22, 5:54 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 22, 6:13 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Ocean, Salem | 62 min |
| Jun 22, 6:16 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Ocean, Salem | 119 min |
| Jun 22, 7:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 102 min |
| Jun 22, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 56 min |
| Jun 22, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 54 min |
| Jun 22, 7:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 22, 7:42 PM EDT | Flash Flood Warning | PHI | Salem | 93 min |
| Jun 22, 7:52 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer, Monmouth | 73 min |
| Jun 22, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 69 min |
| Jun 22, 2:42 AM EDT | Special Weather Statement | PHI | Carbon | 63 min |
| Jun 22, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 54 min |
| Jun 22, 3:25 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 50 min |
| Jun 22, 1:01 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Jun 22, 1:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 118 min |
| Jun 22, 2:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 3:15 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jun 22, 3:30 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Jun 22, 3:38 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jun 22, 4:29 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 61 min |
| Jun 22, 5:33 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jun 22, 5:53 PM EDT | Areal Flood Advisory | PHI | Sussex | 50 min |
| Jun 22, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 62 min |
| Jun 22, 7:31 PM EDT | Special Weather Statement | PHI | Kent | 59 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.